Combinatorial 5/6-approximation of Max Cut in graphs of maximum degree 3

Bazgan, Cristina and Tuza, Zsolt (2008) Combinatorial 5/6-approximation of Max Cut in graphs of maximum degree 3. Journal of Discrete Algorithms, 6 (3). pp. 510-519.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:31
Last Modified: 11 Dec 2012 15:31
URI: http://eprints.sztaki.hu/id/eprint/5423

Update Item Update Item